# SDR AALA201908059025

- Difficulty date: August 5, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 21,596 hours, 3,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 5A HAD BROKEN LENS. MAINTENANCE REPLACED LIGHT PER AMM 33-50-00.
